Communications in Mathematical Physics

Representations obeying the spectrum condition

Sergio Doplicher and Mauro Spera

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 84, Number 4 (1982), 505-513.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921286

Mathematical Reviews number (MathSciNet)
MR0667757

Zentralblatt MATH identifier
0515.46064

Subjects
Primary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]
Secondary: 81E05

Citation

Doplicher, Sergio; Spera, Mauro. Representations obeying the spectrum condition. Comm. Math. Phys. 84 (1982), no. 4, 505--513. https://projecteuclid.org/euclid.cmp/1103921286


Export citation